thatsmoderatelyravyn

Member
  • Content count

    7
  • Joined

  • Last visited


Community Reputation

2 Neutral

About thatsmoderatelyravyn

Member

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products
  1. severely swollen, itchy red eyes and face

    I was definitely allergic to BP. I tried only using it during the day and still experienced swelling and redness in the eye area. I even tried applying it lower and lower on my cheeks to avoid the eye area, as well as completely ditching forehead application. I saw an allergist and he did determine a BP allergy had developed after using the product for months. I have now switched to Curology for my acne treatment, which seems to be working pretty well for most acne (not as good as BP for blackheads but whatever) however I still use the acne.org cleanser, moisturizer, and AHA as I did experience really good results from the regimen.
  2. I've been on the regimen for 3 months now with mixed results. At first, it really felt like it was working. My skin looked better everyday. Now, it seems to be declining. My acne is still better, most days, but the state of my face is so bad. So red, dry, itchy. My eyes swell up badly, then when the swelling goes down they remain very red, then they start peeling. I have no idea if this is an allergic reaction or what. I'm very careful to avoid the eye area during the regimen. I follow the regimen very strictly, except the amount of BP and AHA, until I determine what's causing this. This only began a few weeks ago. Before that my skin was looking it's best. Now it seems these products aren't sitting right with me. I'm almost thinking that if I use bp now excess or overnight, this is the result. Aha also makes my face very scary red so I stopped using it mostly just in spots now. Do you think I'm transferring product from my pillow to my eyes? Also curious as to how many others still experience this sensitivity to bp and aha this far into the regimen, and seemingly out of no where gets worse.